# SDR DALA2016042203163

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AND CRACKED CHANNEL ON FLOOR PANEL NR 222AJF7. CHANNEL ON FLOOR PANEL REPAIRED AND BONDED IAW SRM 53-20-50 FIG 202, 51-20-09, 51-30-08, AND 51-10-4 PAR 15/21.
